Browse Title Index

Issue Title
Volume 41, issue 1 (2021) Colophon Details   PDF
Volume 41, issue 2 (2021) Colophon Details   PDF
Volume 42, issue 1 (2022) Colophon Details   PDF
Volume 42, issue 2 (2022) Colophon Details   PDF
Volume 43, issue 1 (2023) Colophon Details   PDF
Volume 43, issue 2 (2023) Colophon Details   PDF
Volume 44, issue 1 (2024) Colophon Details   PDF
Volume 33, Issue 1 (2013) Commutator width in Chevalley groups Abstract   PDF
Roozbeh Hazrat, Alexei Stepanov, Nikolai Vavilov, Zuhong Zhang
Volume 33, Issue 2 (2013) Complete independence of an axiom system for central translations Abstract   PDF
Jesse Alama
Volume 39, Issue 1 (2019) Completely positive matrices of order 5 with a nearly \widehat{CP}-graph Abstract   PDF
Stefano Di Virgilio
Volume 36, Issue 1 (2016) Completely positive matrices of order 5 with \widehat{CP}-graph Abstract   PDF
M. Cedolin, L. Salce
Volume 37, suppl. 1 (2017) Complex geometry of real hyperboloids Abstract   PDF
Simon Gindikin
Volume 40, Issue 1 (2020) Cones in \mathrm{PG}(3, q) Abstract   PDF
V. Napolitano
Volume 36, Issue 2 (2016) Congruences for (2, 3)-regular partition with designated summands Abstract   PDF
M. S. Mahadeva Naika, S. Shivaprasada Nayaka
Volume 36, Issue 2 (2016) Congruences modulo 3 for two interesting partitions arising from two theta function identities Abstract   PDF
K. Das
Volume 40, Issue 2 (2020) Connections between Fibonacci and Pell numbers Abstract   PDF
Mircea Merca
Volume 29, Issue 1 (2009) Constructions of Sperner k-Spreads of Dimension tk Abstract   PDF
Vikram Jha , Norman L. Johnson
Volume 33, Issue 2 (2013) Control affine systems on solvable three-dimensional Lie groups, II Abstract   PDF
Rory Biggs, Claudiu C. Remsing
Volume 38, Issue 2 (2018) Derivation subalgebras of Lie algebras Abstract   PDF
F. Saeedi, S. Sheikh-Mohseni
Volume 39, Issue 2 (2019) Derivations of abelian Lie algebra extensions Abstract   PDF
M. Barati, F. Saeedi
Volume 37, suppl. 1 (2017) Determining the number of Killing tensors by (linear) algebra Abstract   PDF
Andreas Vollmer
Volume 29, Issue 1 (2009) Differential calculus on Hopf Group Coalgebra Abstract   PDF
A. S. Hegazi , W. Morsi , Mansour M.
Volume 29, suppl. 1 (2009) Down a mathematical memory lane with Norm Details   PDF
S. E. Payne
Volume 38, Issue 1 (2018) Duality between cuspidal butterflies and cuspidal S_1^- singularities on maximal surfaces Abstract   PDF
Yuta Ogata, Keisuke Teramoto
Volume 33, Issue 2 (2013) Duals of curves in Hyperbolic space Abstract   PDF
Ryota Hayashi, Shyuichi Izumiya, Takami Sato
Volume 27, Issue 2 (2007) Editorial Details   PDF
Volume 29, suppl. 1 (2009) Editorial Details   PDF
Minerva Cordero , Vikram Jha , Alessandro Montinaro , Oscar Vega
Volume 28, suppl. 2 (2008) Editorial Details   PDF
Francesco Catino , Francesco De Giovanni , Martin L. Newell
Volume 31, Issue 1 (2011) Editorial Details   PDF
Volume 33, Issue 1 (2013) Editorial Details   PDF
Volume 34, Issue 1 (2014) Editorial Details   PDF
F. Catino, F. De Giovanni, M. L. Newell
Volume 36, suppl. 1 (2016) Editorial Details   PDF
Volume 37, suppl. 1 (2017) Editorial Details   PDF
Volume 30, suppl. 1 (2010) Editorial and partecipants Details   PDF
Francesco Catino, Francesco De Giovanni, Martin L. Newell
Volume 35, Issue 2 (2015) Envelopes of slant lines in the hyperbolic plane Abstract   PDF
Takashi Ashino, Hisayoshi Ichiwara, Shyuichi Izumiya
Volume 37, suppl. 1 (2017) Estimates on arc-lengths of trajectory-fronts for surface magnetic fields Abstract   PDF
Qingsong Shi
Volume 39, Issue 2 (2019) Evolutoids and pedaloids of plane curves Abstract   PDF
Shyuichi Izumiya, Nobuko Takeuchi
Volume 40, Issue 2 (2020) Existence and approximation of solutions for a class of degenerate elliptic equations with Neumann boundary condition Abstract   PDF
Albo Carlos Cavalheiro
Volume 39, Issue 2 (2019) Existence and multiplicity results for a doubly anisotropic problem with sign-changing nonlinearity Abstract   PDF
Ahmed Réda Leggat, Sofiane El-Hadi Miri
Volume 37, Issue 1 (2017) Existence and multiplicity results for Dirichlet boundary value problems involving the (p_{1}(x),p_{2}(x))- Laplace operator Abstract   PDF
Mostafa Allaoui, Omar Darhouche
Volume 35, Issue 2 (2015) Existence and Uniqueness of Solutions for the Navier Problems with Degenerate Nonlinear Elliptic Equations Abstract   PDF
Albo Carlos Cavalheiro
Volume 30, Issue 2 (2010) Existence and uniqueness of solutions of certain second order nonlinear equations Abstract   PDF
H.L. Tidke, M.B. Dhakne
Volume 33, Issue 2 (2013) Extremal Tri-Cyclic Graphs with respect to the First and Second Zagreb Indices Abstract   PDF
Tayebeh Dehghan-Zadeh, Hongbo Hua, Ali Reza Ashrafi, Nader Habibi
Volume 34, Issue 1 (2014) Fine gradings on the simple Lie algebras of type E Abstract   PDF
C. Draper, A. Elduque
Volume 32, Issue 1 (2012) Fluctuating hydrodynamics based on extended thermodynamics Abstract   PDF
M. Sugiyama, S. Taniguchi, A. Ikoma, T. Arima, N. Zhao
Volume 27, Issue 2 (2007) Foreword Details   PDF
Volume 40, Issue 1 (2020) Frame measures for infinitely many measures Abstract   PDF
F.Z.Z. Farhadi, M.S. Asgari, M.R. Mardanbeigi
Volume 36, Issue 1 (2016) From absolute to affine geometry in terms of point-reections, midpoints, and collinearity Abstract   PDF
Jesse Alama, Victor Pambuccian
Volume 43, issue 2 (2023) Further aspects of quasi statistical convergence of sequences Abstract   PDF
Chiranjib Choudhury
Volume 37, suppl. 1 (2017) G2 fibre bundle structure on an oriented 3-dimensional manifold Abstract   PDF
Hideya Hashimoto, Misa Ohashi
Volume 33, Issue 1 (2013) Generalisations of T-groups Abstract   PDF
Arnold Feldman
Volume 30, Issue 2 (2010) Generalised Cauchy-Riemann Lightlike Submanifolds of Indefinite Kenmotsu Manifolds Abstract   PDF
Ram Shankar Gupta, Ahmad Sharfuddin
Volume 40, Issue 1 (2020) Generalization of certain well-known inequalities for rational functions Abstract   PDF
M. Bidkham, T. Shahmansouri
Volume 42, issue 2 (2022) Generalizations of Baruah and Berndt's Ramanujan-type series for 1/\pi Abstract   PDF
John M. Campbell
Volume 35, Issue 1 (2015) Generalized Lie's Series Abstract   PDF
Antonio Avantaggiati, Eduardo Pascali
Volume 27, Issue 2 (2007) Generalized torsion of elastic cylinders eith microstructure Abstract   PDF
Dorin Iesan
Volume 29, Issue 1 (2009) Generalizing the Kantor-Knuth Spreads Abstract   PDF
Vikram Jha , Norman L. Johnson
Volume 43, issue 2 (2023) Genus One Almost Simple Groups of Lie Rank Two Abstract   PDF
Haval M. Mohammed Salih
Volume 36, Issue 2 (2016) Geometric characterization of the rotation centers of a particle in a flow Abstract   PDF
B. Herrera, J. Pallares, A. Revent´os
Volume 30, Issue 2 (2010) Global stability for a four dimensional epidemic model Abstract   PDF
Bruno Buonomo, Deborah Lacitignola
61 - 120 of 1107 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932